教師資料查詢 | 類別: 期刊論文 | 教師: 譚必信 Tam Bit-shun (瀏覽個人網頁)

標題:Connected graphs with maximal Q-index: the one-dominating-vertex case
學年100
學期1
出版(發表)日期2011/11/01
作品名稱Connected graphs with maximal Q-index: the one-dominating-vertex case
作品名稱(其他語言)
著者Chang, Ting-Chung; Tam, Bit-Shun
單位淡江大學數學學系
出版者Philadelphia: Elsevier Inc.
著錄名稱、卷期、頁數Linear Algebra and its Applications 435(10), pp.2451-2461
摘要By the signless Laplacian of a (simple) graph G we mean the matrix Q(G)=D(G)+A(G), where A(G),D(G) denote respectively the adjacency matrix and the diagonal matrix of vertex degrees of G. For every pair of positive integers n,k, it is proved that if 3⩽k⩽n-3, then Hn,k, the graph obtained from the star K1,n-1 by joining a vertex of degree 1 to k+1 other vertices of degree 1, is the unique connected graph that maximizes the largest signless Laplacian eigenvalue over all connected graphs with n vertices and n+k edges.
關鍵字Graph spectra; Signless Laplacian; Maximal Q-index problem; Line graph; Threshold graph
語言英文
ISSN0024-3795
期刊性質國外
收錄於SCI
產學合作
通訊作者Tam, Bit-Shun
審稿制度
國別美國
公開徵稿
出版型式紙本
相關連結
Google+ 推薦功能,讓全世界都能看到您的推薦!